MedElevator Войти в исследования
← Поиск публикаций
The Journal of emergency medicine · 1987

Cyanide poisoning from propionitrile exposure.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bismuth C, Baud F J, Djeghout H, Astier A, Aubriot D

Аннотация

A 55-year-old worker was exposed to propionitrile by both the inhalational and dermal routes. He rapidly lost consciousness and developed metabolic acidosis consistent with cyanide poisoning. Treatment with hydroxycobalamin and sodium thiosulfate produced complete symptom resolution within an hour. Serial blood cyanide and thiocyanate levels documented a rapid decrease in cyanide and concomitant increase in thiocyanate. Serious cyanide poisoning can occur from propionitrile exposure. Treatment with hydroxycobalamin and sodium thiosulfate can produce rapid clinical improvement.

Предметные рубрики MeSH